Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 259, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 3, 2008, 11:15 AM CDT for Lincoln County, Missouri. It took effect at Sep 4, 2008, 9:13 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2008, 11:15 AM CDT (16:15 UTC)
- In effect from
- Sep 4, 2008, 9:13 AM CDT
- Expired
- Sep 5, 2008, 8:38 PM CDT
- In force
- 35 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Major
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 23.88 ft at Sep 5, 2008, 8:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 031616
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT WED SEP 03 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1 INCH/ES OF PRECIPITATION
THE PAST 24 HOURS AND 2 TO 5 INCHES FORECAST IN THE NEXT 24 HOURS
WITH ISOLATED HIGHER AMOUNTS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-041615-
/O.NEW.KLSX.FL.W.0259.080904T1037Z-080906T2140Z/
/TRYM7.3.ER.080904T1037Z.080905T0600Z.080905T2140Z.NO/
1115 AM CDT WED SEP 03 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY.
* FROM TONIGHT TO FRIDAY EVENING.
* AT 10 AM WEDNESDAY THE STAGE WAS 4.6 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY
THURSDAY MORNING...CREST NEAR 27.7 FEET THURSDAY NIGHT AND SHOULD
FALL BELOW FLOOD STAGE LATE FRIDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOOD ED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
$$
MOC127-041614-
/O.NEW.KLSX.FL.W.0260.080904T1148Z-080906T1240Z/
/PALM7.2.ER.080904T1148Z.080905T0000Z.080905T1240Z.UU/
1115 AM CDT WED SEP 03 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* FROM THURSDAY MORNING TO FRIDAY.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 3.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY
MORNING...CREST NEAR 18.0 FEET THURSDAY EVENING AND SHOULD FALL
BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333 EAST OF PALMYRA BEGINS TO
FLOOD.
* IMPACT...AT 14.0 FEET...MARION COUNTY ROAD 341 NORTH OF PALMYRA
FLOODS.
* IMPACT...AT 17.O FEET...COUNTY ROAD 341 NORTH OF PALMYRA FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/04 09/05 09/06 09/07 09/08
CUIVRE RIVER
TROY 21 4.6 23.0 26.9 7.2 5.1 4.7
NORTH RIVER
PALMYRA 13 3.7 13.2 13.2 5.6 3.7 3.45 follow-up statements
000
WGUS83 KLSX 040310
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT WED SEP 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL CONTINUING
OVER THE NEXT 24 HOURS......
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-050310-
/O.EXT.KLSX.FL.W.0259.080904T1413Z-080907T0723Z/
/TRYM7.3.ER.080904T1413Z.080905T1200Z.080906T0723Z.NO/
1010 PM CDT WED SEP 03 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 9.9 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 31.0 FEET BY FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/04 09/05 09/06 09/07 09/08
CUIVRE RIVER
TROY 21 9.9 18.3 31.0 15.4 5.1 3.4000
WGUS83 KLSX 041417
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CDT THU SEP 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND UPWARDS TO 1 TO 2 INCHES FORECAST IN THE
NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-051416-
/O.EXT.KLSX.FL.W.0259.000000T0000Z-080906T2236Z/
/TRYM7.1.ER.080904T2330Z.080905T1200Z.080905T2236Z.NO/
916 AM CDT THU SEP 04 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM THURSDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST
NEAR 23.3 FEET BY FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/05 09/06 09/07 09/08 09/09
CUIVRE RIVER
TROY 21 11.9 23.3 11.8 6.7 6.1 5.6000
WGUS83 KLSX 050239
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT THU SEP 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT EXCESSIVE RAINFALL AMOUNTS IN THE
PAST 24 HOURS UPWARDS TO 5 INCHES...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-060239-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-080906T1651Z/
/PALM7.2.ER.080904T1712Z.080905T0600Z.080905T1651Z.UU/
939 PM CDT THU SEP 04 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM THURSDAY THE STAGE WAS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.3 FEET LATE TONIGHT
AND FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS. LEFT BANK BEGINS
TO FLOOD NEAR THE GAGE.
$$
MOC113-060238-
/O.EXT.KLSX.FL.W.0259.000000T0000Z-080906T1525Z/
/TRYM7.1.ER.080905T0143Z.080905T0600Z.080905T1525Z.NO/
939 PM CDT THU SEP 04 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.2 FEET LATER TONIGHT
AND FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/05 09/06 09/07 09/08 09/09
NORTH RIVER
PALMYRA 13 16.0 14.7 7.1 4.0 3.4 3.4
CUIVRE RIVER
TROY 21 21.2 22.2 10.4 5.5 4.9 4.7000
WGUS83 KLSX 051339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT FRI SEP 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 5 INCHES OFPRECIPITATION
OVER THE PAST 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-061339-
/O.EXT.KLSX.FL.W.0259.000000T0000Z-080907T0021Z/
/TRYM7.1.ER.080905T0143Z.080905T1800Z.080906T0021Z.NO/
839 AM CDT FRI SEP 05 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* AT 8:00 AM FRIDAY THE STAGE WAS 23.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 24.0 FEET THIS AFTERNOON.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF
HIGHWAY C.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/06 09/07 09/08 09/09 09/10
CUIVRE RIVER
TROY 21 23.9 12.2 5.7 5.2 5.1 5.0000
WGUS83 KLSX 060138
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT FRI SEP 05 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-060207-
/O.CAN.KLSX.FL.W.0259.000000T0000Z-080907T0021Z/
/TRYM7.1.ER.080905T0143Z.080905T1400Z.080905T2120Z.NO/
837 PM CDT FRI SEP 05 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 8:00 PM FRIDAY THE STAGE WAS 17.6 FEET.
* FELL BELOW FLOOD STAGE AT 4:20 PM FRIDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A DOWNWARD TREND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/06 09/07 09/08 09/09 09/10
CUIVRE RIVER
TROY 21 17.6 9.1 5.7 5.2 5.1 5.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 3, 6:46 AM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Sep 3, 6:46 AM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CDT WED SEP 3 2008
.DISCUSSION...
/347 AM CDT WED SEP 3 2008/
FOCUS REMAINS ON REMNANTS OF HURRICANE GUSTAV AND THE FRONT WHICH IS
STALLING OUT ACROSS THE AREA THIS MORNING. GUSTAV CIRCULATION
CENTER IS SPINNING OVER OK/TX/AR BORDER AT THIS TIME. ALL MODELS
ARE IN GOOD AGREEMENT THIS RUN WITH UPPER LEVEL TROF PICKING UP
GUSTAV AND PUSHING IT NORTHEAST ACROSS MISSOURI INTO ILLINOIS ALONG
THE FRONT. NAM AND GFS ARE NEARLY IDENTICAL WITH THE CENTER OF
CIRCULATION MOVING OVER ST. LOUIS RIGHT AROUND 18Z THURSDAY...AND
CONTINUING TO ACCELERATE THE LOW NORTHEAST INTO THE GREAT LAKES
REGION BY 06Z FRIDAY.
SOME QUESTION YET REMAINS AS TO HOW MUCH RAIN WILL FALL PRECEDING
THE SYSTEM AS DEEP TROPICAL MOISTURE STREAMS NORTH AND INTERACTS
WITH THE FRONT. RADAR IS SHOWING A BROKEN BAND OF THUNDERSTORMS
RIGHT NOW ASSOCIATED WITH SOME LOW CAPE ALONG THE MISSOURI
RIVER...WITH SCATTERED SHOWERS AND STORMS ELSEWHERE. THINK THIS
TYPE OF ACTIVITY WILL CONTINUE THROUGHOUT THE DAY...WITH COVERAGE
PERHAPS INCREASING AS WE GET A LITTLE DAYTIME HEATING...ESPECIALLY
WITH THE ENHANCED LIFT PROVIDED BY THE FRONT. BOTH GFS AND NAM ARE
SHOWING AN ENHANCED AREA OF MOISTURE CONVERGENCE AND FRONTOGENESIS
ASSOCIATED WITH THE FRONT AS WELL. THIS AREA OF MOISTURE
CONVERGENCE AND FRONTOGENESIS WILL HELP TO ENHANCE THE LIFT PROVIDED
BY THE FRONT. AS THE CIRCULATION CENTER MOVES NORTHEAST THIS
EVENING AND OVERNIGHT...PWATS IN EXCESS OF 2 INCHES WILL SPREAD UP
ACROSS THE BISTATE AREA INTERACTING WITH THE FRONT. VERY HIGH
TROPICAL RAINFALL RATES WILL RESULT. HAVE LEANED HEAVILY ON HPC QPF
FOR THE ACCUMULATION FORECAST...WITH STORM TOTALS IN EXCESS OF 5
INCHES ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI...TAPERING TO
2 INCHES ACROSS THE METRO AREA AND LOWER FOR POINTS EAST AND
SOUTHEAST OF ST. LOUIS. SOME OF THE HEAVIEST RAINFALL WILL LIKELY
OCCUR TONIGHT AND THURSDAY MORNING AS THE HEAVIER RAIN BANDS
ASSOCIATED WITH GUSTAV MOVE THROUGH THE AREA. THEREFORE I THINK THE
FLASH FLOOD WATCH WE CURRENTLY HAVE GOING IS IN GOOD SHAPE AND I
ANTICIPATE NO CHANGES TO IT AT THIS TIME.
SINCE THE LATEST GUIDANCE IS A LITTLE FASTER WITH GUSTAV IVE
LOWERED POPS BEHIND THE SYSTEM ON THURSDAY NIGHT AND FRIDAY. STILL
LOOKING LIKE COOLER AND DRIER AIR WILL FILTER IN BEHIND GUSTAV FOR
THE WEEKEND...AND THE GOING FORECAST LOOKS LIKE ITS IN GOOD
SHAPE...SO NO MAJOR CHANGES MADE THERE.
CARNEY
&&
.AVIATION...
/637 AM CDT WED SEP 3 2008/
FOR THE 12Z TAFS...
COLD FRONT CONTINUES TO SETTLE SOUTH AND HAS PUSHED INTO THE ST
LOUIS AREA IN THE LAST HOUR. STRATUS HAS DEVELOPED OVERNIGHT AND
EARLY THIS MORNING IN ITS WAKE AND THE BIG QUESTION IS JUST HOW
LONG THE IFR CONDITIONS WILL PERSIST. LIFT AND MOISTURE CONVERGENCE
TO THE NORTH OF THE FRONT HAS ALSO RESULTED IN AN AREA OF SHOWERS
AND THUNDERSTORMS LOCATED FROM SOUTH OF KUIN THRU CENTRAL
MO...ROTATING NORTHWESTWARD. WILL ALLOW IFR CONDITIONS TO PERSIST
FOR A FEW HOURS THIS MORNING AT THOSE SITES WHICH HAVE THEM NOW AND
THEN AM HOPING FOR MVFR CIGS AS THE MORNING PROGRESSES. ALTHO THE
CURRENT BAND OF PCPN SHOULD ONLY AFFECT KCOU AND KUIN THIS
MORNING...BELIEVE WE WILL SE ADDITIONAL BANDS DEVELOP
TODAY...SPECIALLY THIS AFTERNOON. MORE CONTINUIOUS RAIN AND MVFR
OR LOWER CIGS SHOULD SETTLE IN TONIGHT AS THE HUGE PCPN SHIELD
ASSOCIATED WITH THE REMNANT GUSTAV LOW MOVES NORTHEASTWARD INTO
THE REGION.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS
CITY-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONROE IL-MONTGOMERY IL-PIKE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Sep 3, 5:15 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 515 AM CDT WED SEP 3 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 515 AM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY. SOME STORMS PRIMARILY ACROSS SOUTHEAST MISSOURI WILL BE CAPABLE OF PRODUCING BRIEF TORNADOES DUE TO STRONG WIND SHEAR ASSOCIATED WITH THE REMNANTS OF HURRICANE GUSTAV. ALL STORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. MORE WIDESPREAD HEAVY RAIN WILL MOVE INTO THE AREA TONIGHT AS THE REMNANTS OF GUSTAV MOVE NORTHEAST INTO MISSOURI ALONG A STATIONARY FRONT WHICH IS DRAPED ACROSS THE AREA. SMALL RIVERS AND STREAMS COULD FLOOD DUE TO THIS HEAVY RAINFALL...AND THE POTENTIAL FOR FLASH FLOODING REMAINS HIGH WITH THE HEAVIER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE TO BE A POSSIBILITY THROUGH THURSDAY NIGHT. MOST OF THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...HOWEVER VERY STRONG WIND SHEAR ASSOCIATED WITH THE REMNANTS OF GUSTAV WILL MAKE BRIEF TORNADOES POSSIBLE PRIMARILY OVER EASTERN MISSOURI AND SOUTHWEST ILLINOIS. DEEP TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS GUSTAV WILL CONTINUE TO MOVE ACROSS THE AREA ON THURSDAY AND THURSDAY NIGHT. VERY HEAVY RAINFALL WILL CONTINUE TO BE A REAL THREAT ACROSS THE AREA...WITH HIGHEST AMOUNTS EXPECTED TO BE ACROSS CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. STORM TOTAL RAINFALL IS EXPECTED TO BE 3 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS. FLOODING ON SMALL RIVERS AND STREAMS IS A REAL THREAT...AS IS FLASH FLOODING ASSOCIATED WITH THE HEAVIER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD MONITOR THE WEATHER CLOSELY AND BE PREPARED FOR IMMEDIATE ACTIVATION IF A TORNADO WATCH IS ISSUED TODAY. ADDITIONALLY...RAINFALL AND OR FLOODING REPORTS WILL BE VERY HELPFUL AS THE REMNANTS OF GUSTAV AFFECT THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:17 AM CDT | Flash Flood Warning | LSX | Pike | 4 hr |
| Sep 3, 5:26 AM CDT | Areal Flood Advisory | LSX | Callaway, Cole, Franklin, Gasconade, Montgomery, Osage and 1 more | 6 hr |
| Sep 3, 11:04 AM CDT | Areal Flood Advisory | LSX | Lewis, Marion, Pike, Ralls, Washington | 18 days |
| Sep 3, 11:15 AM CDT | River Flood Warning | LSX | Marion | 45 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.